Forum

Feeing zoned out

I have just finished having Lemtrada 18 days ago.

Today l have had a new symptom never experienced before.

Feel totally zoned out like l am not really there. Right arm feels very heavy, and legs feel like jelly and pins and needles in both.

Only diagnosed in June, so these new symptoms are scaring me.

Not sure if these are Ms symptoms or to do with Lemtrada.

Sounds like ms symptom and maybe it would be good idea to speak with your ms nurse or doctor? They need to know about all new symptoms and maybe you won’t be as scared if you understand what it is . I know all new stuff is scary so you’re doing the right thing posting on here, there’s lots of helpful and knowledgeable people !

Ps, I’ve had a similar experience a couple of times and it turned out to be anxiety and fatigue!

Thank you so much for coming back to me on this. Sorry for late reply. The Dr put it down to extreme tiredness and probably side effects of drugs.